MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Model Number 1829570
Medical Device Problem Codes Fluid/Blood Leak (1250); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 04/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiry date: 12/2021).
 
Event or Problem Description
It was reported that some time post port placement, the port allegedly had extravasation.It was further reported that port was removed form the patient.Patient current status was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the first complaint reported for this product/lot number combination.Therefore, a device history record review is not required.Investigation summary: the device was not returned for evaluation.Therefore, the reported fluid leak issues cannot be confirmed.Based upon the available information, the definitive root cause for this event is unknown.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
POWERPORT DUO M.R.I. IMPLANTABLE PORT, CHRONOFLEX DUAL-LUMEN, 9.5F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key12105731
Report Number3006260740-2021-02568
Device Sequence Number11705850
Product Code LJT
UDI-Device Identifier00801741027192
UDI-Public(01)00801741027192
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K090512
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 08/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1829570
Device Catalogue Number1829570
Device Lot NumberREEX0568
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date07/02/2021
Supplement Report FDA Received Date08/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;